Affordable Access

Publisher Website

An addendum and correction to “Mathematical properties of Q-measures” (vol. 7, issue 3, pp. 737–745)

Authors
Journal
Journal of Informetrics
1751-1577
Publisher
Elsevier
Volume
8
Issue
3
Identifiers
DOI: 10.1016/j.joi.2014.01.004
Keywords
  • Network Theory
  • Q-Measures
  • Betweenness Centrality
Disciplines
  • Mathematics

Abstract

Abstract A correction is provided for the proof of a theorem announced in (Rousseau et al., 2013). We show, moreover, that in a network subdivided into three or more subgroups there is at most one node with global Q-measure equal to one. In case there are two subgroups then it is possible to have two nodes with global Q-measure equal to one. This characterization leads to a graphical representation of networks having the maximum possible number of nodes with Q-measure equal to one.

There are no comments yet on this publication. Be the first to share your thoughts.